Singly-periodic minimal surfaces in $\Bbb H^2\times \Bbb R$
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1089-1099
Printed September 30, 2012
Juncheol Pyo
Pusan National University
Abstract : We construct three kinds of complete embedded singly-peri\-odic minimal surfaces in $\Bbb H^2\times \Bbb R$. The first one is a 1-parameter family of minimal surfaces which is asymptotic to a horizontal plane and a vertical plane; the second one is a 2-parameter family of minimal surfaces which has a fundamental piece of finite total curvature and is asymptotic to a finite number of vertical planes; the last one is a 2-parameter family of minimal surfaces which fill $\Bbb H^2\times \Bbb R$ by finite Scherk's towers.
Keywords : complete minimal surface, singly-periodic surface, product space
MSC numbers : Primary 53C42; Secondary 53A35, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd